Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taking warfarin and hydrocordone. Pain in the ankles. How to reduce the pain? Had a blood clot due to Leiden factor

My husband has been taking Warfarin since September. He has had continuous pain in both ankles since he started taking the blood thinner. Other people on the drug have described the exact same thing. What things can he do to aleviate the pain? He is taking Hydrocordone but doesn t want to be drugged up all the time. The pain is in both ankles and the blood clot that led to the Warfarin was only in one leg (He has Leiden Factor V Mutation which caused the clot). Any ideas would be appreciated.
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Thanks for your question

One thing has to be sorted out first whether the ankle pain is due to the thrombus in leg or due to warfarin.

For that you should get RA factor and uric acid done after consulting with your cardiologist/internist

However, A good examination would lead to the diagnosis of ankle pain

Hope that answers
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor